• Previous Article
    Sharp time decay rates on a hyperbolic plate model under effects of an intermediate damping with a time-dependent coefficient
  • DCDS Home
  • This Issue
  • Next Article
    Multidimensional stability of planar traveling waves for the scalar nonlocal Allen-Cahn equation
2016, 36(5): 2449-2471. doi: 10.3934/dcds.2016.36.2449

On the Fibonacci complex dynamical systems

1. 

Normandy university,Department of Mathematics, University of Rouen, LMRS, UMR 60 85, Avenue de l'Universite, BP.12, 76801, Saint Etienne du Rouvray, France

2. 

Instituto de Matemática e Estatística, Universidade de São Paulo, Rua do Matão 1010, São Paulo, SP, Brazil

3. 

Departamento de Matemática, Universidade Estadual Paulista, Rua Cristovão Colombo, 2265, CEP 15054-0000, São José do Rio Preto-SP, Brazil

4. 

Université Paris-Est, UMR 8050, CNRS, UPEMLV, F-77454,, Marne-la-Vallée, France

Received  May 2014 Revised  September 2015 Published  October 2015

We consider in this paper a sequence of complex analytic functions constructed by the following procedure $f_n(z)=f_{n-1}(z)f_{n-2}(z)+c$, where $c\in\mathbb{C}$ is a parameter. Our aim is to give a thorough dynamical study of this family, in particular we are able to extend the familiar notions of Julia sets and Green function and to analyze their properties. As a consequence, we extend some well-known results. Finally we study in detail the case where $c$ is small.
Citation: El Houcein El Abdalaoui, Sylvain Bonnot, Ali Messaoudi, Olivier Sester. On the Fibonacci complex dynamical systems. Discrete & Continuous Dynamical Systems - A, 2016, 36 (5) : 2449-2471. doi: 10.3934/dcds.2016.36.2449
References:
[1]

L. V. Ahlfors, Lectures on Quasiconformal Mappings,, Second edition, (2006). doi: 10.1090/ulect/038.

[2]

E. Bedford and J. Smillie, Polynomial diffeomorphisms of $C^2$: Currents, equilibrium measure and hyperbolicity,, Invent. Math., 103 (1991), 69. doi: 10.1007/BF01239509.

[3]

P. Berger, Persistence of laminations,, Bull. Braz. Math. Soc. (N.S.), 41 (2010), 259. doi: 10.1007/s00574-010-0013-0.

[4]

L. Carleson and T. W. Gamelin, Complex Dynamics,, Springer-Verlag, (1993). doi: 10.1007/978-1-4612-4364-9 .

[5]

E. H. El Abdalaoui and A. Messaoudi, On the spectrum of stochastic perturbations of the shift and Julia sets,, Fundamenta Mathematicae, 218 (2012), 47. doi: 10.4064/fm218-1-3.

[6]

E. de Faria and W. de Melo, Mathematical Tools for One-Dimensional Dynamics,, Cambridge University Press, (2008). doi: 10.1017/cbo9780511755231.

[7]

J. E. Fornæss and N. Sibony, Complex Hénon mappings in $C^2$ and Fatou-Bieberbach domains,, Duke Math. J., 65 (1992), 345. doi: 10.1215/S0012-7094-92-06515-X.

[8]

V. Guedj, Dynamics of quadratic polynomial mappings of $\mathbbC^2$,, Michigan Math. J., 52 (2004), 627. doi: 10.1307/mmj/1100623417.

[9]

V. Guedj, Propriétés ergodiques des applications rationnelles,, in Panor. Synthèses, 30 (2010), 97.

[10]

V. Guillemin and A. Pollack, Differential Topology,, AMS Chelsea Publishing, (2010).

[11]

S. L. Hruska and R. Roeder, Topology of Fatou components for endomorphisms of $\mathbb{CP}^k$: Linking with the Green's current,, Fund. Math., 210 (2010), 73. doi: 10.4064/fm210-1-4.

[12]

J. H. Hubbard and R. W. Oberste-Vorth, Hénon mappings in the complex domain. II. Projective and inductive limits of polynomials,, in NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., 464 (1995), 89.

[13]

A. Katok and B. Hasselblatt, Introduction to the Modern Theory of Dynamical Systems,, Cambridge University Press, (1995). doi: 10.1017/cbo9780511809187.

[14]

P. R. Killeen and T. J. Taylor, A stochastic adding machine and complex dynamics,, Nonlinearity, 13 (2000), 1889. doi: 10.1088/0951-7715/13/6/302.

[15]

A. Messaoudi and D. Smania, Eigenvalues of Fibonacci stochastic adding machine,, Stoch. Dyn., 10 (2010), 291. doi: 10.1142/S0219493710002966.

[16]

S. Morosawa, Y. Nishimura, M. Taniguchi and T. Ueda, Holomorphic Dynamics,, Cambridge University Press, (2000). doi: d.doi.org/10.1017/s0143385700001036.

[17]

C. Robinson, An Introduction to Dynamical Systems, Continuous and Discrete,, Second edition, (2012).

[18]

D. Ruelle, Elements of Differentiable Dynamics and Bifurcation Theory,, Academic Press Inc., (1989).

show all references

References:
[1]

L. V. Ahlfors, Lectures on Quasiconformal Mappings,, Second edition, (2006). doi: 10.1090/ulect/038.

[2]

E. Bedford and J. Smillie, Polynomial diffeomorphisms of $C^2$: Currents, equilibrium measure and hyperbolicity,, Invent. Math., 103 (1991), 69. doi: 10.1007/BF01239509.

[3]

P. Berger, Persistence of laminations,, Bull. Braz. Math. Soc. (N.S.), 41 (2010), 259. doi: 10.1007/s00574-010-0013-0.

[4]

L. Carleson and T. W. Gamelin, Complex Dynamics,, Springer-Verlag, (1993). doi: 10.1007/978-1-4612-4364-9 .

[5]

E. H. El Abdalaoui and A. Messaoudi, On the spectrum of stochastic perturbations of the shift and Julia sets,, Fundamenta Mathematicae, 218 (2012), 47. doi: 10.4064/fm218-1-3.

[6]

E. de Faria and W. de Melo, Mathematical Tools for One-Dimensional Dynamics,, Cambridge University Press, (2008). doi: 10.1017/cbo9780511755231.

[7]

J. E. Fornæss and N. Sibony, Complex Hénon mappings in $C^2$ and Fatou-Bieberbach domains,, Duke Math. J., 65 (1992), 345. doi: 10.1215/S0012-7094-92-06515-X.

[8]

V. Guedj, Dynamics of quadratic polynomial mappings of $\mathbbC^2$,, Michigan Math. J., 52 (2004), 627. doi: 10.1307/mmj/1100623417.

[9]

V. Guedj, Propriétés ergodiques des applications rationnelles,, in Panor. Synthèses, 30 (2010), 97.

[10]

V. Guillemin and A. Pollack, Differential Topology,, AMS Chelsea Publishing, (2010).

[11]

S. L. Hruska and R. Roeder, Topology of Fatou components for endomorphisms of $\mathbb{CP}^k$: Linking with the Green's current,, Fund. Math., 210 (2010), 73. doi: 10.4064/fm210-1-4.

[12]

J. H. Hubbard and R. W. Oberste-Vorth, Hénon mappings in the complex domain. II. Projective and inductive limits of polynomials,, in NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., 464 (1995), 89.

[13]

A. Katok and B. Hasselblatt, Introduction to the Modern Theory of Dynamical Systems,, Cambridge University Press, (1995). doi: 10.1017/cbo9780511809187.

[14]

P. R. Killeen and T. J. Taylor, A stochastic adding machine and complex dynamics,, Nonlinearity, 13 (2000), 1889. doi: 10.1088/0951-7715/13/6/302.

[15]

A. Messaoudi and D. Smania, Eigenvalues of Fibonacci stochastic adding machine,, Stoch. Dyn., 10 (2010), 291. doi: 10.1142/S0219493710002966.

[16]

S. Morosawa, Y. Nishimura, M. Taniguchi and T. Ueda, Holomorphic Dynamics,, Cambridge University Press, (2000). doi: d.doi.org/10.1017/s0143385700001036.

[17]

C. Robinson, An Introduction to Dynamical Systems, Continuous and Discrete,, Second edition, (2012).

[18]

D. Ruelle, Elements of Differentiable Dynamics and Bifurcation Theory,, Academic Press Inc., (1989).

[1]

Nathaniel D. Emerson. Dynamics of polynomials with disconnected Julia sets. Discrete & Continuous Dynamical Systems - A, 2003, 9 (4) : 801-834. doi: 10.3934/dcds.2003.9.801

[2]

Eugen Mihailescu. Applications of thermodynamic formalism in complex dynamics on $\mathbb{P}^2$. Discrete & Continuous Dynamical Systems - A, 2001, 7 (4) : 821-836. doi: 10.3934/dcds.2001.7.821

[3]

Ali Messaoudi, Rafael Asmat Uceda. Stochastic adding machine and $2$-dimensional Julia sets. Discrete & Continuous Dynamical Systems - A, 2014, 34 (12) : 5247-5269. doi: 10.3934/dcds.2014.34.5247

[4]

Volodymyr Nekrashevych. The Julia set of a post-critically finite endomorphism of $\mathbb{PC}^2$. Journal of Modern Dynamics, 2012, 6 (3) : 327-375. doi: 10.3934/jmd.2012.6.327

[5]

Hiroki Sumi. Dynamics of postcritically bounded polynomial semigroups I: Connected components of the Julia sets. Discrete & Continuous Dynamical Systems - A, 2011, 29 (3) : 1205-1244. doi: 10.3934/dcds.2011.29.1205

[6]

Carlos Cabrera, Peter Makienko, Peter Plaumann. Semigroup representations in holomorphic dynamics. Discrete & Continuous Dynamical Systems - A, 2013, 33 (4) : 1333-1349. doi: 10.3934/dcds.2013.33.1333

[7]

Viktor L. Ginzburg and Basak Z. Gurel. On the construction of a $C^2$-counterexample to the Hamiltonian Seifert Conjecture in $\mathbb{R}^4$. Electronic Research Announcements, 2002, 8: 11-19.

[8]

Kohei Ueno. Weighted Green functions of nondegenerate polynomial skew products on $\mathbb{C}^2$. Discrete & Continuous Dynamical Systems - A, 2011, 31 (3) : 985-996. doi: 10.3934/dcds.2011.31.985

[9]

Julie Déserti. Jonquières maps and $SL(2;\mathbb{C})$-cocycles. Journal of Modern Dynamics, 2016, 10: 23-32. doi: 10.3934/jmd.2016.10.23

[10]

Kohei Ueno. Weighted Green functions of polynomial skew products on $\mathbb{C}^2$. Discrete & Continuous Dynamical Systems - A, 2014, 34 (5) : 2283-2305. doi: 10.3934/dcds.2014.34.2283

[11]

N. Romero, A. Rovella, F. Vilamajó. Dynamics of vertical delay endomorphisms. Discrete & Continuous Dynamical Systems - B, 2003, 3 (3) : 409-422. doi: 10.3934/dcdsb.2003.3.409

[12]

Dan Coman. On the dynamics of a class of quadratic polynomial automorphisms of $\mathbb C^3$. Discrete & Continuous Dynamical Systems - A, 2002, 8 (1) : 55-67. doi: 10.3934/dcds.2002.8.55

[13]

Jun Hu, Oleg Muzician, Yingqing Xiao. Dynamics of regularly ramified rational maps: Ⅰ. Julia sets of maps in one-parameter families. Discrete & Continuous Dynamical Systems - A, 2018, 38 (7) : 3189-3221. doi: 10.3934/dcds.2018139

[14]

Guizhen Cui, Yunping Jiang, Anthony Quas. Scaling functions and Gibbs measures and Teichmüller spaces of circle endomorphisms. Discrete & Continuous Dynamical Systems - A, 1999, 5 (3) : 535-552. doi: 10.3934/dcds.1999.5.535

[15]

Koh Katagata. Quartic Julia sets including any two copies of quadratic Julia sets. Discrete & Continuous Dynamical Systems - A, 2016, 36 (4) : 2103-2112. doi: 10.3934/dcds.2016.36.2103

[16]

Luiz Henrique de Figueiredo, Diego Nehab, Jorge Stolfi, João Batista S. de Oliveira. Rigorous bounds for polynomial Julia sets. Journal of Computational Dynamics, 2016, 3 (2) : 113-137. doi: 10.3934/jcd.2016006

[17]

Robert L. Devaney, Daniel M. Look. Buried Sierpinski curve Julia sets. Discrete & Continuous Dynamical Systems - A, 2005, 13 (4) : 1035-1046. doi: 10.3934/dcds.2005.13.1035

[18]

Danilo Antonio Caprio. A class of adding machines and Julia sets. Discrete & Continuous Dynamical Systems - A, 2016, 36 (11) : 5951-5970. doi: 10.3934/dcds.2016061

[19]

Guji Tian, Qi Wang, Chao-Jiang Xu. $C^\infty$ Local solutions of elliptical $2-$Hessian equation in $\mathbb{R}^3$. Discrete & Continuous Dynamical Systems - A, 2016, 36 (2) : 1023-1039. doi: 10.3934/dcds.2016.36.1023

[20]

Samuel C. Edwards. On the rate of equidistribution of expanding horospheres in finite-volume quotients of SL(2, ${\mathbb{C}}$). Journal of Modern Dynamics, 2017, 11: 155-188. doi: 10.3934/jmd.2017008

2017 Impact Factor: 1.179

Metrics

  • PDF downloads (9)
  • HTML views (0)
  • Cited by (2)

[Back to Top]